# SDR ASAA2018121527435

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 45,234 hours, 13,518 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RE76594
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 558 hours, 159 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START AT FIRST APPLICATION OF TAXI THRUST THE NR 2 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED FOR APPROX 30 SECONDS THEN EXTINGUISHED. THE LIGHT DID NOT COME ON AGAIN WHILE TAXING TO ANOTHER GATE. GROUNDED - YES. EEC BITE SHOWS FAULT CODE 73-31072 FUEL FILTER SIGNALS DISAGREE. PEF FIM 73-05 TASK 801 UP TO STEP E, 1, A,1. PLUG DP0808 (J8) AND DP0803 SECURE. 35534. REMOVED AND REPLACED FUEL FILTER REF AMM 73-11-02. NO DEBRIS NOTED IN FILTER. REMOVED AND REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF AMM 73-34-01. RAN ENGINE, LEAK AND OPS CHECK GOOD. PERFORMED EEC BITE, NO RECENT FAULTS NOTED.
